# SDR AALA202203216684

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A320*
- Aircraft serial: 1481
- Aircraft time: 69,111 hours, 26,176 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Out Of Position
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR DIFFICULT TO OPERATE. RE-POSITIONED / RE-SECURED UPPER DOOR TRIM. DOOR OPERATES NORMAL.
